MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515056
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd injector locking n40-o had leakage at the luer, the following information was provided by the initial reporter: material # 515070 and 515056 batch # unknown.Complaint via email.Email(s) attached i am not sure if you are the one who can help me with this, but i would like an inservice on the phaseal for my unit as there still seems to be some issues with leakage that i think is related to user error.I feel like an in-service will help with the issues we are experiencing.Let me know if you can help me with this.I appreciate you! per full email: i wanted to send out this education again to help keep everyone safe.I have included all rns for situational awareness and many of you are not chemotherapy providers yet but are going through the oncology tips program so it will be good information for the future.Situation: we have experienced a few additional chemotherapy disconnections and spills on our unit involving phaseal connectors since our previous education was shared.Background: over the past year, there have been multiple documented chemotherapy spills related to phaseal connector use.Education was previously provided after consultation with bd product educators regarding proper connection technique.Assessment: review of recent events continues to show that disconnections can occur during nursing connections to the phaseal system, emphasizing the importance of consistent use of the correct attachment method.Recommendation: we wanted to send a reminder on the proper method for attaching the phaseal connector and ask that you please review the attached handout.If a spill does occur, please submit an hrp and an arc product concern.Key steps for a secure connection include: â· fully insert the tubing post into the phaseal adapter.Turn it a quarter turn before securing with the luer lock.Before locking, gently pull on the tubing to confirm the connection is secure.We will also be reaching out to the bd representative again to coordinate a visit to holy family for additional hands-on education and training.

Brand Name
PHASEAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24884391
Report Number3003152976-2026-00180
Device Sequence Number21456184
Product Code ONB
UDI-Device Identifier00382905150708
UDI-Public(01)00382905150708
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown